Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Regularity criteria for integral and meromorphic functions


Author: J. M. Anderson
Journal: Trans. Amer. Math. Soc. 124 (1966), 185-200
MSC: Primary 30.55; Secondary 30.60
DOI: https://doi.org/10.1090/S0002-9947-1966-0197724-5
MathSciNet review: 0197724
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. M. Anderson, Growth properties of integral and subharmonic functions, J. Analyse Math. 13 (1964), 355-389. MR 0180686 (31:4917)
  • [2] N. A. Bowen, A function-theory proof of Tauberian theorems on integral functions, Quart. J. Math. Oxford Ser. 19 (1948), 90-100. MR 0024980 (9:577c)
  • [3] A. Edrei, The deficiencies of meromorphic functions of finite lower order, Duke Math. J. 31 (1964), 1-21. MR 0158079 (28:1306)
  • [4] M. Essén, Note on ``A theorem on the minimum modules of entire functions'' by Kjellberg, Math. Scand. 12 (1963), 12-14. MR 0159943 (28:3159)
  • [5] A. A. Gol'dberg, Growth of an entire function along a half-line, Dokl. Akad. Nauk SSSR 152 (1963), 1049-1050. (Russian) MR 0154990 (27:4933)
  • [6] A. A. Gol'dberg and I. V. Ostrovskii, Some theorems on the growth of meromorphic functions, Kharkov Gos. Univ. Uč. Zap. 4 (1961), 27.
  • [7] W. K. Hayman, Meromorphic functions, Oxford Univ. Press, New York, 1964. MR 0164038 (29:1337)
  • [8] M. Heins, Entire functions with bounded minimum modulus; subharmonic function analogues, Ann. of Math. 49 (1948), 200-213. MR 0023342 (9:341g)
  • [9] B. Kjellberg, On the minimum modulus of entire functions of lower order less than one, Math. Scand. 8 (1960), 189-197. MR 0125967 (23:A3264)
  • [10] -, A theorem on the minimum modulus of entire functions, Math. Scand. 12 (1963), 5-11. MR 0159942 (28:3158)
  • [11] I. V. Ostrovskii, On defects of meromorphic functions with lower order less than one, Dokl. Akad. Nauk SSSR 150 (1963), 32-35. (Russian) MR 0148921 (26:6417)
  • [12] R. E. A. C. Paley, A note on integral functions, Proc. Cambridge Philos. Soc. 28 (1932), 262-265.
  • [13] G. Valiron, Sur le minimum du module des fonctions entières d'ordre inferieur à un, Mathematica 11 (1935), 264-269.
  • [14] A. Wahlund, Über einem Zusammenhang zwischen dem Maximalbetrage der ganzen Funktion und seiner unteren Grenze nach dem Jensen'schen Theoreme, Ark. Mat. Astronom. Fys. 21A, No. 23 (1929), 34 pp.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.55, 30.60

Retrieve articles in all journals with MSC: 30.55, 30.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0197724-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society